MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT281218
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, this patient was implanted with a gore® excluder® aaa endoprosthesis trunk-ipsilateral leg component.After deployment, when removing the delivery catheter, the leading olive became separated from the delivery catheter inside the patient's body but remained on the guidewire.The physician was able to retract the guidewire and remove the olive outside of the patient.There was no harm to the patient.
 
Additional Manufacturer Narrative
Engineering evaluation summary: the device evaluation showed the following: the leading end is detached from the rest of the device.The mid-olive is still attached to the delivery system and appears to be intact with no visible defects.A small partition of the polyimide can be observed at the mid-olive transition.Based on the findings from this evaluation, the physician¿s observation that the leading olive had become separated from the delivery catheter, was confirmed.The separation appears to be a fracture of the polyimide at the mid-olive transition of the catheter.The likely cause for the fracture of the polyimide at the mid-olive transition of the catheter could not be determined with the available information.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11309083
Report Number3007284313-2021-01243
Device Sequence Number3865648
Product Code MIH
UDI-Device Identifier00733132622511
UDI-Public00733132622511
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2022
Device Model NumberRLT281218
Device Catalogue NumberRLT281218
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date07/12/2021
Patient Sequence Number1
Patient Age63 YR
Patient Weight129